Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have pain in left side after placing Stent LAD. MRI shows spinal congestion and arthritic joint. Suggestions?

Since placement of my stent LAD for 85% blockage no heart attack . I have developed chronic pain on left side of my body. First shoulder and arm. MRI showed some spinal compression and arthritic joint. Now I have pain in my left hip that can radiate up to my waist lower back or done into my leg side or front of thigh. I am active walking and swimming. Any connection to stent place Ent on left side. Right after stent placement I had an electric se station back of neck left side that radiated over head. MRI was norm. I find it odd the right side of my boy is fine.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be the less circulation of blood to the right side of the brain probably due to athirosclerosis. Spinal compression and arthritis can cause all the symptoms you have mentioned.
I to my patient with such symptoms prescribe neurotropic injections for 5 consecutive days, and pain medications before the rest of the treatments are carried. Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor